Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 219, NWS Tulsa, OK

October 17, 2007Adair County, Cherokee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 9:10 PM CDT for Adair County, Cherokee County, Oklahoma. It was in force for 55 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 9:10 PM CDT (02:10 UTC)
Expired
Oct 17, 2007, 10:05 PM CDT
In force
55 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK

The radar

The Tulsa radar (KINX), 74 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 9:17 PM CDTTSTM WND DMG4 Ssw Cookson, OKTREES AND LARGE TREE LIMBS DOWN NEAR SNAKE CREEK WILDERNESS LODGE
Oct 17, 9:22 PM CDTTSTM WND DMGWoodall, OKEOC REPORTS DOWNED POWER LINES IN WOODALL. PERSONS TRAPPED BETWEEN THESE LINES WITH RESCUE UNDERWAY.
Oct 17, 9:40 PM CDTTSTM WND GST 64.25 Wnw Westville, OK
Oct 17, 9:42 PM CDTTSTM WND GST 67Westville, OKCOMMERCIAL POWER OUT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 4:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1262 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
2.4
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 180209
SVRTSA
OKC001-021-180315-
/O.NEW.KTSA.SV.W.0219.071018T0210Z-071018T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1015 PM CDT

* AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 12 MILES NORTHWEST OF TAHLEQUAH TO 16 MILES
  SOUTHWEST OF COOKSON...MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TAHLEQUAH...
  COOKSON...SCRAPER...OAKS...ELDON...PROCTOR...BUNCH...CHRISTIE...
  MARIETTA...BARON...STILWELL...WATTS AND WESTVILLE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3565 9447 3565 9510 3575 9511 3616 9508
      3617 9481 3617 9479 3617 9457
TIME...MOT...LOC 0210Z 258DEG 38KT 3608 9501 3554 9504

$$
5 follow-up statements
000 
WWUS54 KTSA 180230
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
930 PM CDT WED OCT 17 2007

OKC021-097-101-145-180240-
/O.EXP.KTSA.SV.W.0216.000000T0000Z-071018T0230Z/
MUSKOGEE OK-WAGONER OK-CHEROKEE OK-MAYES OK-
930 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES...WESTERN
CHEROKEE...SOUTHEASTERN WAGONER AND NORTHEASTERN MUSKOGEE COUNTIES
EXPIRES AT 930 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3618 9501 3617 9500 3617 9486 3604 9495
      3575 9511 3574 9513 3580 9536 3617 9517
TIME...MOT...LOC 0230Z 238DEG 23KT 3628 9495 3600 9511

$$
000 
WWUS54 KTSA 180244
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT WED OCT 17 2007

OKC001-021-180315-
/O.CON.KTSA.SV.W.0219.000000T0000Z-071018T0315Z/
ADAIR OK-CHEROKEE OK-
944 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN CHEROKEE AND ADAIR COUNTIES...

AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES NORTH OF WATTS TO 8 MILES NORTH
OF PROCTOR TO WESTVILLE TO COOKSON...MOVING NORTHEAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BARON...WATTS...
MARIETTA AND STILWELL.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3565 9447 3568 9496 3617 9479 3617 9457
TIME...MOT...LOC 0244Z 235DEG 51KT 3631 9453 3610 9467
          3604 9451 3575 9478

$$
000 
WWUS54 KTSA 180247
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
948 PM CDT WED OCT 17 2007

OKC021-180258-
/O.CAN.KTSA.SV.W.0219.000000T0000Z-071018T0315Z/
CHEROKEE OK-
948 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...

LAT...LON 3615 9458 3613 9456 3565 9447 3566 9452
      3566 9474 3567 9475 3568 9480 3617 9479
      3617 9457
TIME...MOT...LOC 0248Z 235DEG 51KT 3613 9461 3607 9445
          3578 9472

$$

OKC001-180315-
/O.CON.KTSA.SV.W.0219.000000T0000Z-071018T0315Z/
ADAIR OK-
948 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR ADAIR COUNTY...

AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BALLARD TO 6 MILES NORTHEAST OF WESTVILLE TO BUNCH...
MOVING NORTHEAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...STILWELL.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3615 9458 3613 9456 3565 9447 3566 9452
      3566 9474 3567 9475 3568 9480 3617 9479
      3617 9457
TIME...MOT...LOC 0248Z 235DEG 51KT 3613 9461 3607 9445
          3578 9472

$$
000 
WWUS54 KTSA 180259
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CDT WED OCT 17 2007

OKC001-180315-
/O.CON.KTSA.SV.W.0219.000000T0000Z-071018T0315Z/
ADAIR OK-
959 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN ADAIR COUNTY...

AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARON TO STILWELL...MOVING NORTHEAST AT 55 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3600 9453 3568 9449 3571 9472 3591 9473
      3603 9455
TIME...MOT...LOC 0259Z 237DEG 49KT 3592 9450 3577 9458

$$
000 
WWUS54 KTSA 180305
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT WED OCT 17 2007

OKC001-180315-
/O.CAN.KTSA.SV.W.0219.000000T0000Z-071018T0315Z/
ADAIR OK-
1005 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ADAIR COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3600 9453 3568 9449 3571 9472 3591 9473
      3603 9455
TIME...MOT...LOC 0305Z 237DEG 49KT 3596 9441 3581 9449

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:51 PM CDT, 19 minutes earlier.

Area forecast discussion, Oct 17, 8:51 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
851 PM CDT WED OCT 17 2007

.DISCUSSION...
MORE COUNTIES REMOVED FROM WATCH.

MUMEROUS REPORTS COMING IN VIA MESONET
OF 60-80 MPH WINDS WITH THE CONVECTIVE
LINE. SEE LSR REPORTS FOR SPECIFICS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  77  52  78 /  10  20  10   0
FSM   63  83  50  78 /  90   0  10   0
MLC   58  83  48  82 /  70   0   0   0
BVO   57  73  48  78 /  10  20  10   0
FYV   62  74  48  71 /  90  10  10   0
BYV   63  76  49  71 /  90  10  10   0
MKO   59  80  50  78 /  80  10  10   0
MIO   60  72  50  75 /  80  20  10   0
F10   58  80  50  79 /  10  10  10   0
HHW   60  85  51  83 /  60  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Oct 17, 8:44 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT WED OCT 17 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
844 PM CDT WED OCT 17 2007

...TORNADIC THREAT CONTINUES OVER EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF OF THUNDERSTORMS ACROSS NORTHEAST OKLAHOMA...
WITH MORE SCATTERED STORM COVERAGE FURTHER SOUTH...CONTINUES
TO PRODUCE SIGNIFICANT SEVERE WEATHER.  CURRENTLY...DANGEROUS
WINDS IN EXCESS OF 80 MPH APPEAR LIKELY WITH THE ONGOING
STORMS.  THIS WILL PRODUCE DAMAGE NEAR EF1 ON THE ENHANCED
FUJITA SCALE.

IN ADDITION TO THE DAMAGING WINDS...CONDITIONS REMAIN FAVORABLE
FOR ISOLATED TORNADIC DEVELOPMENT.  LOCATIONS DOWNSTREAM
FROM THE ONGOING STORMS SHOULD BE PREPARED FOR SIGNIFICANT
SEVERE WEATHER.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THE ONGOING STORMS HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT
SEVERE WEATHER. ACTIVATION OF THE REGIONAL SKYWARN NETWORK IS
UNDERWAY. LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE
STORMS. EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY SPOTTER
OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH
PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER
SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY
NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Oct 17, 8:11 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT WED OCT 17 2007

ARZ020-029-180200-
FRANKLIN AR-SEBASTIAN AR-
811 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     EASTERN SEBASTIAN AND SOUTHERN FRANKLIN

AT 811 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WASHBURN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MILLTOWN...ALIX...OZARK...
CHARLESTON...BRANCH...PETER PENDER...MEG...DENNING...CECIL...ALTUS...
MOUNTAIN TOP...WIEDERKEHR VILLAGE...WASHBURN AND FORT CHAFFEE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
      3530 9389 3521 9392 3523 9400 3514 9403
      3513 9413 3521 9422 3566 9370
TIME...MOT...LOC 0111Z 226DEG 41KT 3521 9406
Local storm report, Oct 17, 8:14 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
10/17/2007                   TULSA              OK   AMATEUR RADIO

            WIND COLLAPSED TENT AT OKTOBERFEST...LATER
            INFORMATION...38 TO 40 INJURED IN THE AREA.

0730 PM     TSTM WND DMG     OWASSO                  36.27N 95.85W
10/17/2007                   TULSA              OK   AMATEUR RADIO

            TREES DAMAGED...OUTBUILDINGS DAMAGED AND STREET SIGNS
            BLOWN DOWN. DAMAGE FROM 2ND AND BIRCH TOWARD THE
            NORTHEAST.

0800 PM     TSTM WND GST     3 SSE INOLA             36.11N 95.49W
10/17/2007  M61.00 MPH       ROGERS             OK   MESONET

0803 PM     TSTM WND GST     2 S COWETA              35.92N 95.65W
10/17/2007  E60.00 MPH       WAGONER            OK   TRAINED SPOTTER

&&

SAA
Local storm report, Oct 17, 8:20 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     NON-TSTM WND DMG OOLOGAH                 36.45N 95.71W
10/17/2007                   ROGERS             OK   EMERGENCY MNGR

            6 OR 7 MOBILE HOMES DAMAGED OR DESTROYED. NO INJURIES
            REPORTED AT THIS TIME.

0810 PM     TSTM WND GST     2 ENE COPAN             36.91N 95.89W
10/17/2007  M59.00 MPH       WASHINGTON         OK   MESONET

&&

SAA
Local storm report, Oct 17, 8:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     CHOUTEAU                36.19N 95.34W
10/17/2007                   MAYES              OK   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND POWER OUTAGES REPORTED.

&&

JDS
Local storm report, Oct 17, 8:47 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     CHOUTEAU                36.19N 95.34W
10/17/2007                   MAYES              OK   EMERGENCY MNGR

            POWER LINES DOWN AND NUMEROUS TREES DAMAGED

0825 PM     TSTM WND DMG     3 S HASKELL             35.78N 95.67W
10/17/2007                   MUSKOGEE           OK   EMERGENCY MNGR

            NUMEROUS TREES DAMAGED AND MUCH DEBRIS

0825 PM     TSTM WND GST     5 SSE HASKELL           35.75N 95.64W
10/17/2007  M76.00 MPH       MUSKOGEE           OK   MESONET

0830 PM     TSTM WND GST     7 E CENTRAILIA          36.80N 95.21W
10/17/2007  M74.00 MPH       CRAIG              OK   MESONET

0830 PM     TSTM WND GST     4 WNW EUFAULA           35.31N 95.65W
10/17/2007  M65.00 MPH       MCINTOSH           OK   MESONET

0830 PM     TSTM WND GST     STIDHAM                 35.37N 95.70W
10/17/2007  E70.00 MPH       MCINTOSH           OK   TRAINED SPOTTER

0835 PM     TSTM WND GST     2 S PORTER              35.84N 95.52W
10/17/2007  M62.00 MPH       WAGONER            OK   MESONET

0836 PM     TSTM WND GST     EUFAULA                 35.29N 95.58W
10/17/2007  E70.00 MPH       MCINTOSH           OK   EMERGENCY MNGR

            AT EMERGENCY MANAGEMENT OFFICE

&&

SAA
Local storm report, Oct 17, 9:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND DMG     PRYOR                   36.31N 95.32W
10/17/2007                   MAYES              OK   TRAINED SPOTTER

            POWER LINES DOWN IN PRYOR. SEMI BLOWN OVER ON HIGHWAY 69
            IN PRYOR.

0855 PM     TSTM WND DMG     3 E COWETA              35.95N 95.60W
10/17/2007                   WAGONER            OK   TRAINED SPOTTER

            SEMI BLOWN OVER ON MUSKOGEE TURNPIKE AT TOLL GATE.

0855 PM     TSTM WND DMG     10 WNW MUSKOGEE         35.80N 95.53W
10/17/2007                   WAGONER            OK   TRAINED SPOTTER

            SEMI BLOWN OVER ON MUSKOGEE TURNPIKE AT MM 21.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:02 PM CDTSevere Thunderstorm WarningTSATulsa73 min
Oct 17, 7:23 PM CDTSevere Thunderstorm WarningTSARogers67 min
Oct 17, 7:25 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner65 min
Oct 17, 7:29 PM CDTTornado WarningTSANowata, Washington61 min
Oct 17, 7:47 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes58 min
Oct 17, 8:06 PM CDTSevere Thunderstorm WarningTSACraig, Rogers39 min
Oct 17, 8:10 PM CDTSevere Thunderstorm WarningTSADelaware80 min
Oct 17, 8:19 PM CDTSevere Thunderstorm WarningTSAOttawa56 min
Oct 17, 8:29 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg41 min
Oct 17, 8:31 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner59 min
Oct 17, 8:46 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah59 min
Oct 17, 9:16 PM CDTTornado WarningTSACherokee29 min
Oct 17, 10:01 PM CDTSpecial Weather StatementTSASequoyah44 min
Oct 17, 10:13 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah47 min
Oct 17, 10:31 PM CDTSevere Thunderstorm WarningTSALeFlore44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.